# SDR 2007UALA02410

- Difficulty date: July 4, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 56,756 hours, 19,653 cycles
- Engine: Pwa PW2037
- System (JASC): 2425 · AC Indicating System
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE LEFT GENERATOR DRIVE DISPLAYED.    [08-08-07]   ON CLIMB OUT CREW GOT LEFT GENERATOR DRIVE INDICATION. CREW DISCONNECTED LEFT GENERATOR DRIVE AND STARTED APU.  RAN FUEL BURN FOR APU ENROUTE. REPLACED NR 1 IDG AND ENG FUEL-OIL EXCHANGER.
